Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 4, Pages 357-370

A Haussmann-Clark-Ocone formula for functionals of diffusion processes with Lipschitz coefficients

1Université de Toulon-Var, UFR Sciences, B.P. 132, La Garde Cedex 83957, France
2CPT, CNRS Luminy, Case 907, Marseille Cedex 9 13288, France
3Université de Biskra, Département de Mathématiques, Biskra, Algeria
4Université Cadi Ayyad, Département de Mathématiques, Faculté des Sciences Semlalia, B.P. S2390, Marrakech, Morocco

Received 1 April 2001; Revised 1 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish a martingale representation formula for functionals of diffusion processes with Lipschitz coefficients, as stochastic integrals with respect to the Brownian motion.